# SDR SWAA041446

- Difficulty date: May 20, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 39,010 hours, 38,467 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED PRESSURE WEB AT BS 663, RBL 40, CRACKED.  REPAIRED BEADED PRESSURE WEB PER SRM.
